# SDR ASAA11510190

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,344 hours, 4,297 cycles
- Engine: Cfmint CFM567B27
- Engine time: 13,062 hours, 3,959 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL SHAVINGS ON THE AFT SUMP MAGNETIC CHIP DETECTOR FOR THE NR 2 ENG.  NON MAGNETIC.  MATERIAL IS NON MAGNETIC OR METALLIC HAIR LIKE DEBRIS.  OK FOR CONTINUED SERVICE REF MM 79-00-00-200-804-F00, STEP F (7) (K).  REPLACED NR 2 ENGINE REF T/C 78471000.
